|Online since 2002|
Nioxin FeedbackIf you have used Nioxin , please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Have been using nioxin once a week for over 6 months my scalp got dry itchy scaly, decided to have nioxin scalp treatment in saloon 3 weeks ago and a week later the most of the hair on top of my head fell out, had to get hairpiece to cover it went to hair specialist and confirmed it was nioxin was allergic to it. Treatments will cost most of 1000 euro and will take between 6 to 12 months before hair grows back its a 3 hr drive to clinic and 3 hrs back.
I have been using the Nioxin products for 60 days. I noticed a very slight improvement in my hair volume. I began using it less and less in the past few weeks and my hair now is much thinner and I have noticeable bald spots which were not present before I began using them. I am also noticing little raised red pimple like spots on my scalp and hairline. I was told that continued use is necessary for best result abut never told that I would lose more hair. It's horrible.
Rashes and red bumbs are not going away
I'm having an allergic reaction on my face and neck after 1st use. I first thought my skin probably allergic to something I worked with. I'm an esthetician and I thought maybe something I used in a treatment room get on my face but after a week of not using anything on my face, the rashes and red bumbs are not going away. It's really itch so much. I feel horrible uncomfortable to see my clients with flaky, dry and itch skin. I''m glad I found out early. I try to put everything on to calm my skin down but nothing works.
AskDocWeb: That does sound uncomfortable. You may want to consult with a dermatologist or allergist for treatment.
I had a kidney stone that blocked the ureter resulting in sepsis and spent three days in ICU three months ago. I'm taking into consideration the facts that I also had a fever of 104, large quantities of antibiotics, surgery to remove the stone, anesthesia, etc..I was near death!
I began having some hair loss around a month ago. I went and had my waist length (previously thick and beautiful) hair cut to shoulder length with layers to hopefully add volume. At the hairdresser's recommendation I began the #2 three step system. My thinning hair became hair that is coming out in clumps in the shower (I counted one clump and there were 70 hairs just in that one), the drain gets so full that the water won't drain, several comb fulls of hair, hair all in my hands when I put volumizing mouse in. But, the most upsetting thing about this system that so many "reviews" on the Web say is the best thing since buttered bread, is that my thinning hair before Nioxin is now so thin that my scalp shows through in several places and I have a bald place on my crown about 2 inches in diameter with no hair at all. There is also a vertical line going down from the bald spot on the crown that has no hair and the top of my head has several places that the hair just separates. I feel like I'm living in a horror movie.
I know it's only hair and suspect that my thinning is telegen effluvium caused by the physical shock my body went through three months ago. That knowledge helps (mildly, knowing this is temporary. But, for now I'm losing over 400 hairs a day and this severity didn't happen until I brought Nioxin into my shower. I'm breaking up with Nioxin! I'm positive that the carpet of hair surrounding me wouldn't be there had I done just a little more research. I have an appointment with my PCP in a couple of weeks for labs to be drawn to rule out medical conditions. Seriously, though, the large clumps and balding happened over night and after I started Nioxin. I think that time is the best remedy for me. SHAME on this company!
Used this shampoo/cleanser and scalp revitaliser. Skin around my hairline looks as though I have been scalded. It is also itchy and skin flaking off in large pieces. Returning to hairdresser today for their comments.
AskDocWeb: Thanks Wilma. It will be interesting to find out what they say.
Nausea, migraine and scalp itch
I started using Nioxin 2 about 5 weeks ago and started getting really bad nausea and migraine headaches. Never in my life have I had migraines, even went to doctor and going on day nine with this God awful migraine. I've also noticed more hair loss then before I began using the product as well as itchy scalp. After reading the various posts, I will discontinue the product and request a refund.
Headache and nausea
I used Nioxin 4, twice, and got a migraine-like headache and nausea. And a very itchy scalp. Both times, within an hour of applying the scalp treatment I felt like I was being poisoned! I took it back for a refund. I have no idea if it would have helped my thinning hair, or not.
I bought these products three weeks ago. I developed bronchitis a week ago and am antibiotics. I have a reaction to some chemicals that get into my lungs and cause bronchitis, that can turn into chemical pneumonia. I have had it three times in 4 years & twice this year. The first time it was from fabreze and lysol sprays to get the smell out of a closet. The second time it was a fabric softener and the smell made me feel sick. This time I just realized it was the Nioxin. It took me a while to figure it out, but that was the only new thing I was using with lots of chemicals in it. It always happens 2 or 3 weeks after I used the products. I now recognize the symptoms and get antibiotics right away so it doesn't turn into pnumonia. I just tossed out all the bottles. I'm 78 and my lungs are weaker than a younger persons. So I have to be very careful with anything that may have toxic chemicals in them.
Nioxin - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - Last Page 10
After reviewing over a dozen of the most well-known products for hair loss we have decided to recommend Profollica.
If you find this page useful share it with others. If you have used Nioxin, use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
Copyright © 2007-2016 Askdocweb, Inc. All Rights Reserved. The informaiton here is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.